Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Iterated fine limits
HTML articles powered by AMS MathViewer

by Kohur GowriSankaran PDF
Proc. Amer. Math. Soc. 108 (1990), 157-162 Request permission

Abstract:

Let $v$ and $u$ be, respectively $n$-superharmonic and $n$-harmonic functions on the product of $n$ harmonic spaces. We prove that the iterated fine limits of $\frac {v}{u}$ exist and are independent of the order, for $\lambda$ almost every minimal boundary element where $\lambda$ represents the function $u$. As an application we prove an important property concerning the reduced function of a positive $n$-harmonic function.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31D05
  • Retrieve articles in all journals with MSC: 31D05
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 108 (1990), 157-162
  • MSC: Primary 31D05
  • DOI: https://doi.org/10.1090/S0002-9939-1990-0987609-5
  • MathSciNet review: 987609